Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

PCOS, ultrasound did not show growing follicles, taking Primolut-N. Should I expect withdrawal bleeding after last dose?

Hi, I m just wondering when is the best time to take Primolut N? My last period was 6th Aug. I haven t had a period since then, only brown spotting between 2nd Sept to 5th Sept. And I start taking Primolut N from 5th September, for 10 days, 3 times a day. I have PCOS . I m not sure if I m doing the right thing. I had serveral ultrasound scan during the cycle and none of them shows growing follicles. Should I expect a withdrawal bleeding few days after my last dose of Primolut? Thanks
Asked On : Fri, 14 Sep 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor